Advanced

Logarithmic mean oscillation on the polydisc, endpoint results for multi-parameter paraproducts, and commutators on BMO

Pott, Sandra LU and Sehba, Benoit (2012) In Journal d'Analyse Mathematique 117(1). p.1-27
Abstract
We study boundedness properties of a class ofmultiparameter paraproducts on the dual space of the dyadic Hardy space H (d) (1) (T (N) ), the dyadic product BMO space BMO (d) (T (N) ). For this, we introduce a notion of logarithmic mean oscillation on the polydisc. We also obtain a result on the boundedness of iterated commutators on BMO [0, 1] (N) ).
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal d'Analyse Mathematique
volume
117
issue
1
pages
1 - 27
publisher
Magnes Press
external identifiers
  • wos:000305888100001
  • scopus:84863322009
ISSN
1565-8538
DOI
10.1007/s11854-012-0012-8
language
English
LU publication?
yes
id
a32c2715-dcf6-48d4-a36d-c14b4fe9c3ee (old id 3001774)
date added to LUP
2012-08-21 10:06:10
date last changed
2017-01-01 04:16:27
@article{a32c2715-dcf6-48d4-a36d-c14b4fe9c3ee,
  abstract     = {We study boundedness properties of a class ofmultiparameter paraproducts on the dual space of the dyadic Hardy space H (d) (1) (T (N) ), the dyadic product BMO space BMO (d) (T (N) ). For this, we introduce a notion of logarithmic mean oscillation on the polydisc. We also obtain a result on the boundedness of iterated commutators on BMO [0, 1] (N) ).},
  author       = {Pott, Sandra and Sehba, Benoit},
  issn         = {1565-8538},
  language     = {eng},
  number       = {1},
  pages        = {1--27},
  publisher    = {Magnes Press},
  series       = {Journal d'Analyse Mathematique},
  title        = {Logarithmic mean oscillation on the polydisc, endpoint results for multi-parameter paraproducts, and commutators on BMO},
  url          = {http://dx.doi.org/10.1007/s11854-012-0012-8},
  volume       = {117},
  year         = {2012},
}